# SDR SWAA2022082225953

- Difficulty date: July 5, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TRACK AT RBL 14 BS 787+13; BS 787+15; BS 787+17; BS 807+12; BS 827+4; BS 827+17. / [01] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[02] BLENDED DAMGE ON AFT CARGO BAY TRACK AT RBL 14 ; BS 787+13 ; L 0.500' X W 0.400 X D 0.009'; BS 787+15 ; L 1.0' X W 0.200' X D O.012'; BS 787+17 ; L 1.0' X W 0.500' X D 0.012' ; BS 807+12; L 1.4' X W 0.150' X D 0.013';BS 827+4 ; L 1.3' X W 0.200' X D 0.014' ; 827+17; L 1.4' X W 0.300' X D 0.012' ; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; STEP 4B; FIGURE103 ; USED DEPTH GAUGE ; ID:ATS401; S/N: UNKNOWN; DUE: 10/2022;[07] LOCATED AND DRILLED NEW CARGO BAY SECTION TRACK BETWEEN BS 747+8 TO BS 887; RBL 14 IAW SRM 51-40-05-0G-0 AND DWG 146A7500; ID:0027; REV:A . OK TO INSTALL;10] INSTALLED NEW CARGO BAY TRACK SECTION FROM BS 767 TO BS 887; RBL 14 IAW SRM 51-40-02-0G-0 AND DWG 146A7500; ID:0027 ; REV:A[13] LOCATED AND DRILLED CARGO TRACK SPLICE BETWEEN BS 747 AND BS 767; RBL 14 IAW SRM 53-00-53-2R-3 ; OK TO INSTALL SPLICE;[16] INSTALLED SPLICE BETWEEN BS 747 AND BS 767 ; RBL 14 IAW SRM 53-00-53-2R-3
